# SDR CA140912010

- Difficulty date: September 9, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Cndair CL6002D24
- Engine: Ge CF348C5
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire Harness
- Part number: M2275934229
- Condition: Damaged
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) DURING TAXI OUT, SMOKE IN THE CABIN WAS DETECTED.  THE CREW DECIDED TO RETURN TO GATE FOR PROBLEM RESOLUTION.   MAINTENANCE FOUND THE ORIGIN OF THE SMOKE WAS A PROBLEM WITH AN ELECTRICAL WIRE ASSEMBLY BEHIND THE NR 2 GALLEY.  ROOT CAUSE UNDER INVESTIGATION.
